Discussions By Condition: I cannot get a diagnosis.

23 years old muscles disapearing

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: mikejan
  • April 10, 2008
  • 03:10 AM

i was diagnosed with a major dvt (blood clot) in my right leg february 4th and have now realised the muscle in my right hand is totaly gone.i was perscribed warfarin-coumadin and am taking the amount they told me, getting my blood tested twice a week, Ever since ive had the clot i felt a tingle in my fingers as if they where asleep. i can still use them but it with slightly less accuracy. as of recently when i noticed the loss of muscle in my hand i also started feeling like my right arm is alot heavier. please reply if u know anything i should be asking my doctor because ive had a couple of doctors and a handful of nurses dismiss these symptoms and i need help...

Reply Flag this Discussion

3 Replies:

  • There was a recent recall of warfarin (coumadin). You need to find out if the drug you received was part of the recall as it was tainted and side effects have been reported.
    aquila 1,263 Replies Flag this Response
  • Also, ask about this: rhabdomyolysis
    aquila 1,263 Replies Flag this Response
  • Do you know why you had the DVT? Did they diagnose a clotting disorder or anything?A clotting disorder may predispose you to stroke, which could cause one-sided numbness, weakness, and subsequent muscle wasting.It might be worthwhile to see a neurologist who can figure this out for you.Best Wishes.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?